# SDR SIMA200128008

- Difficulty date: October 7, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: V8545A7257226
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4263 - DURING CLIMB-OUT, CREW NOTED RIGHT ENGINE BLEED LEAK INDICATION.  CREW RETURNED TO FIELD IN ORD AND DECLARED AN EMERGENCY.  REPLACED O-RING IN BLEED DUCT IAW EMB 145 AMM.  NO FURTHER LEAKS NOTED.  (M)
